MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-MC100
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
Event occurred regarding a microclave¿ clear connector where it was reported that the product was vented with a luer slip syringe, after connecting to the infusion the clave was no longer permeable.The status of the product at the time of event was during infusion.The operator vented the connector with a syringe.An iv was then connected, but the connector was not fully open, preventing the iv from flowing.There was patient involvement, there was delay in therapy, unknown adverse event and no harm was reported.
 
Additional Manufacturer Narrative
Received one used 011-mc100 microclave clear connector for inspection.No defects or anomalies noted.No mating device was returned for inspection.The microclave was primed with no restrictions in flow.The microclave was leak tested per product specifications.There was no leakage.The reported complaint was unable to be replicated or confirmed.The dhr was reviewed and no relevant nonconformities were found that would have led to the reported complaint.D9 - date returned to mfg: 12nov2025.Corrected information can be found in the following fields: d10 concomitant products.E3 - initial reporter occupation.E4 - initial report sent to fda.G2 - report source.H6 - health effect - impact code.

Brand Name
MICROCLAVE® CLEAR CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23452985
Report Number9617594-2025-02117
Device Sequence Number9318473
Product Code FPA
UDI-Device Identifier00840619042509
UDI-Public(01)00840619042509(17)300201(10)14307636
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC100
Device Lot Number14307636
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LUER SLIP SYRINGE, MFR UNK.; UNSPECIFIED FLUID/INFUSATE, MFR UNK.; UNSPECIFIED IV LINE, MFR UNK.
Patient SexUnknown